IDEAS home Printed from https://ideas.repec.org/a/eee/matcom/v20y1978i4p271-284.html
   My bibliography  Save this article

Calculation of demagnetizing field by means of FFT

Author

Listed:
  • Tu, Yih-O

Abstract

The demagnetizing field due to magnetization prescribed on a set of Cartesian mesh points in a flat film is solved by means of the Fast Fourier Transform (FFT). First, the magnetization and the magnetostatic potential are Fourier transformed over planes parallel to the film. Integration of the boundary value problem for the potential in the transform functional space is then carried out across the thickness facilitated by a recurrence formula. Finally, the demagnetizing field may be Fourier represented.

Suggested Citation

  • Tu, Yih-O, 1978. "Calculation of demagnetizing field by means of FFT," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 20(4), pages 271-284.
  • Handle: RePEc:eee:matcom:v:20:y:1978:i:4:p:271-284
    DOI: 10.1016/0378-4754(78)90019-8
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0378475478900198
    Download Restriction: Full text for ScienceDirect subscribers only

    File URL: https://libkey.io/10.1016/0378-4754(78)90019-8?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:matcom:v:20:y:1978:i:4:p:271-284. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.journals.elsevier.com/mathematics-and-computers-in-simulation/ .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.